MathSciNet Relay Station
MathSciNet bibliographic data
MR1736607 46J10 (41A65 46J15 46J20)
Honary, T. G.; Mahyar, H. Approximation in Lipschitz algebras of infinitely differentiable functions. Bull. Korean Math. Soc. 36 (1999), no. 4, 629–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement